MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number T505C223
Medical Device Problem Codes Calcified (1077); Gradient Increase (1270)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 9 years and 11 months post implant of this aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.It was reported that computed tomography (ct) showed calcium between left and right coronary cusps.The patient was evaluated for valve replacement due to stenosis with high gradients.No intervention or adverse patient effects were reported.Medtronic received additional information that 10 years and 15 days post implant of this 23mm aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
toni o'doherty
parkmore business park west
galway 
EI  
091708734
MDR Report Key12759605
Report Number2025587-2021-03358
Device Sequence Number4326198
Product Code LWR
UDI-Device Identifier00613994760548
UDI-Public00613994760548
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2015
Device Model NumberT505C223
Device Catalogue NumberT505C223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/07/2021
Date Device Manufactured11/18/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale
Patient Weight92 KG